# SDR AALA20050207

- Difficulty date: March 20, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, X, J
- Precautionary procedure: A

## Discrepancy

PHL - INFLIGHT LEFT ENGINE FAILURE ON TAKEOFF.  ENGINE HAD LARGE VIBRATION FOLLOWED BY WHAT FELT LIKE SEIZURE.  ENGINE GENERATOR TEMPERATURE 975C.  REPORTS OF FIRE AND SMOKE BY AIR TRAFFIC CONTROL, OTHER AIRCRAFT AND PASSENGERS.  NO FIRE WARNING.  ENGINE SHUTDOWN PER QRH PROCEDURE.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
